On multisummability of formal solutions with logarithm terms for some linear partial differential equations

Research output: Contribution to journalArticle

Abstract

In this paper we consider formal solutions of the following form for some linear partial differential equations: û(t, x) = ∑i≥1k≤mi ui, k(x)ti (log t)k. Under the same conditions as those in Ōuchi [8], we show multisummability of the formal solutions û(t, x). It is our key of proofs to find a solution of exponential growth for convolution equations with polynomial coefficients with respect to y via the change of variable log t = y.

Original languageEnglish
Pages (from-to)371-406
Number of pages36
JournalFunkcialaj Ekvacioj
Volume60
Issue number3
DOIs
Publication statusPublished - 2017 Jan 1

    Fingerprint

Keywords

  • Asymptotic expansion
  • Formal solutions
  • Multisummability

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this